It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Atenolol side effects - let me know your experiences

Re: Atenolol side effects - let me know your experiences

[ Back to Messages ]

Message

Posted by mirjat on November 13, 2000 at 21:13:42:

In Reply to: Atenolol side effects - let me know your experiences posted by Shirley on November 13, 2000 at 00:36:09:

: I am a 37 yr old female diagnosed with SVT 6 months ago. I was put on 50 mg/day of Atenolol which has caused very uncomfortable side effects. My cardiologist seems to think that any other med would cause worse side effects and therefore has me continuing with these and consulting next week with an EP to discuss catheter ablation. Anyone else out there with terrible chest/lung pressure from the Atenolol? They keep telling me that taking my meds, I'll be fine although I "broke through" a week ago and wound up being converted at the emergency room again. This whole thing is starting to make me crazy!

Atenolol does have many bad side effects. That pressure you feel is just one of them. Most of the meds for SVT have various side effects. You can pick and choose which ones you can tolerate... Ablation is very succesful in most SVT cases, harder on atrial fibrillation. It is wise of you to look into ablation. If succesful, you wont need any meds any longer.., Good luck to you



Follow Ups




All times are GMT -7. The time now is 12:01 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!